# SDR AALA202203027314

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737*
- Aircraft serial: 29567
- Aircraft time: 37,971 hours, 15,375 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE FELL OFF. REINSTALLED DOOR HANDLE PER AMM 25-40-15.
